# SDR ASAA2021052134939

- Difficulty date: May 21, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 20,748 hours, 6,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127U12
- Condition: Corroded
- Location: Bs 767-793
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR CUTOUT FWD SHIELD PANEL HAS CORROSION. GROUNDED - YES. REMOVED AND REPLACED AFT PIT DOOR CUTOUT FWD SHIELD PANEL IAW B737-900 SRM 51-40-02-0G-0W: 3 O: .050 R: 0 L: 2 D: .050.
